# SDR CALA2022050901176

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 3500 · Oxygen System
- Part: Pressure Switch
- Part number: 214C40175
- Part serial: U003928
- Condition: Unserviceable
- Location: Flight Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-35-3-0009) PASSENGER OXYGEN SYSTEM, ALTITUDE PRESSURE SWIT CH FAILS OPS CHECK. TRANSCRIBED FROM HAECO GSO NRC 9285968
